# SDR CALA2010040600125

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB, LOWER T/E SKIN NEAR AFT SPAR, STAB STA 125 .00 APPROX APPEARS TO BE CRACKED.  TRIMMED OUT CRACKED SECTION OF SKIN AND INSTALLED FILLER AND REPAIR DOUBLER FROM STAB STA 111 TO STA 166, SEALED REPAIR AND RESTORED FINISH PER ECRA 5510-01616 REV A.  ADDED WEIGHT OF REPAIR DOUBLER WAS 2.55 LBS.
